# SDR SWAA2021050764035

- Difficulty date: April 14, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 28,032 hours, 12,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR SUPPORT STRAP AT B.S. 767+4 / REPLACED STRAP PER SRM 51-10-02P/N OFF 146A9401-4 P/N ON 146A9401-4
